MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVPROPLUS-26US
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id {d-evprop-2329}; product lot/serial number {(b)(6)}; product type: {0195-heartvalves}; implant date {non-implantable} select patient information cannot be included in the regulatory report due to regional privacy regulations.  medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that prior to the attempted implant of a transcatheter aortic valve, a pre-implant balloon aortic valvuloplasty was performed with a 20 millimeter (mm) balloon.Two initial deployment attempts were made, however the valve would not fully expand.The system was subsequently withdrawn from the patient.Following withdrawal, it was observed that the delivery catheter system (dcs) had kinked.A new valve and dcs were opened, an additional pre-implant bav was performed with a 22 mm balloon and the new valve was successfully implanted.Per the physician, the patient's severely calcified anatomy contributed to the expansion issue.No patient complications were reported as a result of this event.
 
Event or Problem Description
It was reported that prior to the attempted implant of a transcatheter aortic valve, a pre-implant balloon aortic valvuloplasty was performed with a 20 millimeter (mm) balloon.Two initial deployment attempts were made, however the valve would not fully expand.The system was subsequently withdrawn from the patient.Following withdrawal, it was observed that the delivery catheter system (dcs) had kinked.A new valve and dcs were opened, an additional pre-implant bav was performed with a 22 mm balloon and the new valve wassuccessfully implanted.Per the physician, the patient's severely calcified anatomy contributed to the expansion issue.No patient complications were reported as a result of this event.Additional information was received that the valve was recaptured twice due to both frame under expansion and positioning difficulties; however, the under expanded valve was implanted in the patient.Additional information was received to clarify the under expanded valve was used with a new dcs and implanted.Therefore, a second valve was never used.
 
Additional Manufacturer Narrative
Updated data: b5.D6a.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that prior to the attempted implant of a transcatheter aortic valve, a pre-implant balloon aortic valvuloplasty was performed with a 20 millimeter (mm) balloon.Two initial deployment attempts were made, however the valve would not fully expand.The system was subsequently withdrawn from the patient.Following withdrawal, it was observed that the delivery catheter system (dcs) had kinked.A new valve and dcs were opened, an additional pre-implant bav was performed with a 22 mm balloon and the new valve wassuccessfully implanted.Per the physician, the patient's severely calcified anatomy contributed to the expansion issue.No patient complications were reported as a result of this event.Additional information was received that the valve was recaptured twice due to both frame under expansion and positioning difficulties; however, the under expanded valve was implanted in the patient.
 
Additional Manufacturer Narrative
Updated data: b5.D1.D4.H4.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT PRO PLUS VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24484850
Report Number9617601-2026-01524
Device Sequence Number12012795
Product Code NPT
UDI-Device Identifier00763000211110
UDI-Public(01)00763000211110(17)270619
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVPROPLUS-26US
Device Catalogue NumberEVPROPLUS-26US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer03/06/2026
03/10/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date03/09/2026
03/10/2026
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient Age82 YR
Patient SexMale